当前位置: 首 页 - 师资队伍 - 讲师 - 正文

王骁

发表于: 2020-05-28   点击: 



基本情况
姓名: 王骁

性别:
职称: 讲师
所在系别: 基础数学系
是否博导:
最高学历: 硕士研究生
最高学位: 博士
Email:

wangxiaotop@jlu.edu.cn







详细情况

所在学科专业:

拓扑学

所研究方向:

低维拓扑与纽结理论

讲授课程:

拓扑学、代数拓扑

教育经历:

The George Washington University  2015 - 2018 Ph.D. in Mathematics

Advisor: Jozef H. Przytycki


The George Washington University  2013 - 2015 M.A. in Mathematics


Hong Kong Baptist University    2009 - 2013 B.S. in Physics with Honors (First Class)

工作经历:

2018 - 2021 吉林大学 讲师

科研项目:

2020 - 2022 自然科学基金青年基金           

学术论文:

[1]Jozef H. Przytycki, Xiao Wang. THE SECOND YANG-BAXTER HOMOLOGY FOR THE HOMFLYPT POLYNOMIAL. Accepted in Journal of Knot Theory and Its Ramififications.


[2]R.P. Bakshi, S. Mukherjee, J. H. Przytycki, M. Silvero and X. Wang. On multiplicative structure of 

the Kauffffman bracket skein algebra of trivial line bundle over sphere with four holes. Accepted in Journal of Knot Theory and Its Ramififications.



[3]Z. Cheng, S. Mukherjee, J. H. Przytycki, X. Wang and S. Y. Yang. Rooted trees with the same plucking polynomial.Osaka J. Math.Volume 56, Number 3 (2019), 661-674.



[4]J. H. Przytycki, X. Wang. Equivalence of two defifinitions of set-theoretic Yang-Baxter homology.

Journal of Knot Theory and Its Ramififications Vol. 27, No. 07, 1841013 (2018).


[5]Z. Cheng, J. H. Przytycki, X. Wang and S. Y. Yang. Strict unimodality of q-polynomials of rooted trees. Journal of Knot Theory and Its Ramififications Vol. 27, No. 07, 1841009 (2018).


[6]Sujoy Mukherjee, Jozef H. Przytycki, Marithania Silvero, Xiao Wang and Seung Yeop Yang (2018)

Search for Torsion in Khovanov Homology, Experimental Mathematics, 27:4, 488-497, DOI: 10.1080/10586458.2017.1320242.


[7]Z. Cheng, S. Mukerjee, J. H. Przytycki, X. Wang and S. Y. Yang. Realization of plucking polynomials.

J. Knot Theory Ramififications, 26 (2017), no. 2, 1740016, 9 pp.




下一篇: 刘素莉